On löwenheim–skolem–tarski numbers for extensions of first order logic

Journal of Mathematical Logic 11 (1):87-113 (2011)
Authors
Jouko A Vaananen
University of Helsinki
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061311001018
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,537
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Logicality and Meaning.Gil Sagi - 2018 - Review of Symbolic Logic 11 (1):133-159.

Add more citations

Similar books and articles

Abstract Logic and Set Theory. II. Large Cardinals.Jouko Väänänen - 1982 - Journal of Symbolic Logic 47 (2):335-346.
Reflections on Skolem's Paradox.Timothy Bays - 2000 - Dissertation, University of California, Los Angeles
Undecidable Extensions of Skolem Arithmetic.Alexis Bés & Denis Richard - 1998 - Journal of Symbolic Logic 63 (2):379-401.
The Skolem-Löwenheim Theorem in Toposes.Marek Zawadowski - 1983 - Studia Logica 42 (4):461 - 475.
A Proof of the Löwenheim-Skolem Theorem.George S. Boolos - 1970 - Notre Dame Journal of Formal Logic 11 (1):76-78.

Analytics

Added to PP index
2011-09-13

Total downloads
47 ( #135,862 of 2,287,765 )

Recent downloads (6 months)
2 ( #235,611 of 2,287,765 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature